Alert archive / Wisconsin / Special Weather Statements in 2014
Special Weather Statement, NWS La Crosse, WI
NWS La Crosse, WI issued this special weather statement at Aug 1, 2014, 8:52 PM CDT for Monroe County, Wisconsin. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 1, 2014, 8:52 PM CDT (01:52 UTC)
- Expired
- Aug 1, 2014, 9:15 PM CDT
- In force
- 23 min
- Issued by
- NWS La Crosse, WI
County Monroe County, WI
The radar
The La Crosse radar (KARX), 46 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.9 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1062 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1327 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 80 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
751 WWUS83 KARX 020152 SPSARX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 852 PM CDT FRI AUG 1 2014 WIZ042-020215- MONROE- 852 PM CDT FRI AUG 1 2014 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MONROE COUNTY THROUGH 915 PM CDT... AT 851 PM CDT...A STRONG THUNDERSTORM WAS OVER SOUTHWESTERN FORT MC COY...OR 8 MILES NORTHEAST OF SPARTA...MOVING SOUTHEAST AT 5 MPH. WINDS UP TO 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FORT MC COY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4404 9075 4407 9070 4402 9056 4395 9071 TIME...MOT...LOC 0151Z 317DEG 5KT 4403 9069 $$ AJ
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this special weather statement went out at Aug 1, 6:37 PM CDT, 2 hours 15 minutes earlier.
Area forecast discussion, Aug 1, 6:37 PM CDT, 2 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 637 PM CDT FRI AUG 1 2014 .SHORT TERM...(TONIGHT THROUGH SATURDAY NIGHT) ISSUED AT 310 PM CDT FRI AUG 1 2014 MAIN FORECAST CONCERNS...SHRA/TSRA CHANCES MUCH OF THE PERIOD AS WEAK SHORTWAVES CONTINUE TO ROTATE SOUTHEAST ACROSS THE REGION. 18Z DATA ANALYSIS HAD WEAK LOW PRESSURE OVER NORTHEAST WI WITH A WEAK TROUGH/BOUNDARY WESTWARD ROUGHLY ALONG HWY 29 AND INTO EAST CENTRAL MN. DIURNAL WARMING...1K-2K J/KG SBCAPE/NO CAPPING... CONVERGENCE NEAR THE TROUGH/BOUNDARY AND WEAK SHORTWAVES ALOFT RESULTING IN SCT SHRA/TSRA FROM CENTRAL MN TO EAST CENTRAL WI. FEW OF THE STRONGER TSRA OVER THE EAST HALF OF WI PRODUCING UP TO NICKEL SIZED HAIL. EARLY AFTERNOON TEMPS AGAIN IN THE UPPER 70S/LOW 80S ACROSS MUCH OF MN/IA/WI. NO MAJOR ERRORS NOTED WITH 01.12Z MODEL INITIALIZATIONS. GFS WITH ITS USUAL ODD/BIASED SFC DEW POINT ANALYSIS ACROSS THE UPPER MIDWEST...WHICH LOOKS TO IMPACT ITS MODEL OUTPUT ACROSS THE AREA ALREADY BY 18Z. SOLUTIONS QUITE SIMILAR FOR TONIGHT THRU SAT NIGHT AS THE REGION REMAINS UNDER NORTHWEST-NORTH FLOW ALOFT AND THE SFC HIGH PRESSURE RIDGE AXIS SLOWLY DRIFTS SOUTH INTO THE MID MS VALLEY. TIGHTER 500MB CONSENSUS FOR ONE SHORTWAVE TROUGH/AXIS TO PASS LATE THIS AFTERNOON...HGTS TO RISE A BIT TONIGHT INTO SAT THEN LOWER SAT NIGHT AS ANOTHER SHORTWAVE DROPS THRU THE NORTHWEST FLOW. SHORT TERM FCST CONFIDENCE WOULD NORMALLY BE QUITE GOOD...BUT SFC TO 500MB GRADIENTS REMAIN RATHER WEAK ACROSS THE AREA THRU SAT NIGHT. THE WEAK GRADIENTS/WEAK FEATURES COMBINED WITH DIURNALLY WARMED SOUNDINGS INDICATING 1K-2K J/KG OF SB CAPE AND NO CIN PRODUCE UNCERTAINTY AROUND CONVECTION POTENTIAL. SHORT-TERM FCST CONFIDENCE AVERAGE TO GOOD THIS CYCLE. FOR THE SHORT TERM...WEAK SHORTWAVES WILL SLIDE ACROSS THE FCST AREA THIS AFTERNOON...WITH THE WEAK SFC TROUGH/FRONT SLOWLY SAGGING SOUTH ACROSS THE FCST AREA THRU THE EVENING. STILL 1K-2K J/KG OF SB/MU CAPE OVER THE AREA 00Z. EXPECT SOME SHRA/TSRA TO LINGER INTO AND WANE THRU THE EVENING AS THE CAPE WANES/AIRMASS SLOWLY STABILIZES. WOULD EXPECT LITTLE IN THE WAY OF FORCING/LIFT WITH WEAK SHORTWAVE RIDGING/RISING HGTS BUILDING IN TONIGHT. HOWEVER...850MB RIDGE AXIS IS NUDGED A BIT SOUTHWARD TONIGHT WITH MODELS SHOWING SOME WEAK 850- 700MB WARM ADVECTION/MOISTURE TRANSPORT AND LIFT INTO THE AREA OVERNIGHT. SOME MODEL SOUNDINGS SHOWING 850MB PARCELS WITH AROUND 500 J/KG CAPE AND NO CIN AT MIDNIGHT TONIGHT. WILL CONTINUE THE DOWNWARD TREND OF SHRA/TSRA THRU THE LATE EVENING WITH A GENERALLY DRY FCST OVERNIGHT HOWEVER WOULD NOT BE SURPRISED TO SEE ISOLATED/ WIDELY SCT SHRA/TSRA TO CONTINUE WELL PAST MIDNIGHT. WITH MOSTLY CLEAR SKIES FOR STRONGER RADIATIONAL COOLING AND THE LIGHT WINDS LEFT THE LATE NIGHT PATCHY TO AREAS OF FOG IN GRIDS FOR THE VALLEYS/ LOW LAYING AREAS ALONG/EAST OF THE MS RIVER. WEAK 850-700MB WARM ADVECTION/MOISTURE TRANSPORT CONTINUES OVER THE AREA SAT...WITH AN INCREASING MODEL SIGNAL FOR A SFC TROUGH ROUGHLY ALONG THE MS RIVER. MODEL SOUNDINGS AGAIN SHOWING DIURNAL WARMING PRODUCES 500-1000 J/KG SBCAPE SAT AFTERNOON WITH LITTLE OR NO CAPPING. HONORED ALL THIS WITH A 20 PERCENT SHRA/ TSRA CHANCE ACROSS MUCH OF THE FCST AREA SAT AFTERNOON LINGERING INTO SAT EVENING. NEXT STRONGER NORTHWEST FLOW SHORTWAVE PUSHES A LITTLE STRONGER SFC-700MB TROUGH INTO CENTRAL MN/NORTHWEST WI LATE SAT NIGHT. BIT STRONGER 925- 700MB WARM ADVECTION/MOISTURE TRANSPORT SPREADS INTO THE NORTH END OF THE FCST AREA LATE SAT NIGHT AND CONTINUED THE SMALL SHRA/TSRA CHANCE THERE. OVERALL LITTLE CHANGE OF THE AIRMASS OVER THE AREA THRU SAT NIGHT...WITH CONSENSUS LOWS IN THE MID 50S-LOW 60S AND HIGHS IN THE UPPER 70S-LOW 80S LOOKING GOOD. .LONG TERM...(SUNDAY THROUGH FRIDAY) ISSUED AT 310 PM CDT FRI AUG 1 2014 MAIN CONCERNS FOR SUNDAY THROUGH MONDAY NIGHT...SHRA/TSRA CHANCES THROUGH THE PERIOD...TEMPERATURES. GOOD CONSENSUS AMONG THE 01.12Z MODELS FOR HGTS TO CONTINUE TO FALL SUN/SUN NIGHT AS SEVERAL PIECES OF GENERALLY WEAK SHORTWAVE ENERGY DROP ACROSS MN/IA/WI AND THE WESTERN GREAT LAKES. AREA REMAINS UNDER NORTHWEST FLOW YET MON/MON NIGHT BUT MODELS BEGIN TO DIFFER ON THE TIMING/STRENGTH OF THE NEXT ROUND OF SHORTWAVE ENERGY TO DROP SOUTHEAST TOWARD/INTO THE REGION. FCST CONFIDENCE ON THE GOOD SIDE SUN/SUN NIGHT THEN AVERAGE FOR MON/MON NIGHT. PASSING SHORTWAVE SUN/SUN NIGHT PUSHES THE SFC-850MB TROUGH SLOWLY SOUTHWARD AND INTO THE FCST AREA. WHAT WEAK LOWER LEVEL THERMO- DYNAMIC FORCING THERE IS SLOWLY TRANSLATES SOUTH ACROSS THE FCST AREA. MODEL SOUNDINGS SHOWING 500-1500 J/KG SB/MU CAPE AND MINIMAL CAPPING CENTERED ON SUN AFTERNOON...WITH WITH AROUND 500 J/KG OF CAPE AND MINIMAL CIN WHEN LIFTING 850MB PARCELS SUN NIGHT. GIVEN THE WEAK SHORTWAVES/FALLING HGTS ALOFT AND PW VALUES IN THE 1.5 INCH RANGE BY 00Z MON...20-50 PERCENT SHRA/TSRA CHANCES SLOWLY SPREADING SOUTH ACROSS THE FCST AREA REASONABLE FOR SUN/SUN NIGHT. LOWER LEVEL TROUGH/BOUNDARY IS IN/NEAR THE SOUTH 1/2 OF THE FCST AREA MON. THIS WITH DIURNAL WARMING PRODUCING 1K-2K J/KG SB/MU CAPE AND MINIMAL CIN BY MON AFTERNOON. 30-50 PERCENT SHRA/TSRA CHANCES MON LOOK GOOD. BOUNDARY TO PUSH SOUTH OF THE AREA MON NIGHT...BUT WITH POTENTIAL FOR IT TO SLOW/LINGER LEFT THE CONSENSUS 20-40 PERCENT SHRA/TSRA CHANCES MON NIGHT FOR NOW. USED A BLEND OF THE NUMERICAL GUIDANCE HIGHS/LOWS FOR SUN THRU MON NIGHT. FOR TONIGHT THRU MON NIGHT 0-6KM SHEAR GENERALLY REMAINS ON THE WEAK SIDE...WITH RISK OF ORGANIZED SEVERE STORMS QUITE LOW. SEE SWODY1... SWODY2 AND SWODY3 FOR MORE DETAILS. HOWEVER MOST TSRA WILL BE SLOW MOVING AND CAPABLE OF PRODUCING LOCALIZED HEAVY RAINS. FOR TUESDAY THROUGH FRIDAY.../DAYS 4 TO 7/... FORECAST CONCERNS REMAIN SHRA/TSRA CHANCES THRU THE PERIOD. 01.00Z/01.12Z MEDIUM RANGE MODELS IN GENERAL AGREEMENT FOR RISING OF HGTS OVER EASTERN NOAM AND FALLING HGTS OVER WESTERN NOAM NEXT WEEK. MUCH LESS AGREEMENT BOTH BETWEEN MODELS AND RUN-TO-RUN ON THE SHORTWAVE DETAILS AS THE FLOW WOULD SLOWLY TRANSITION TO QUASI-ZONAL /AND ACTIVE/ ACROSS THE NORTHERN CONUS BY THU/FRI. GIVEN THE SHORTWAVE DETAIL/TIMING DIFFERENCES AND IMPACTS THEY WOULD HAVE ON THE SENSIBLE WEATHER...FCST CONFIDENCE IN THE DAY 4-7 PERIOD IS AVERAGE AT BEST. REASONABLE CONSENSUS FOR THE AREA TO REMAIN UNDER NORTHWEST FLOW ALOFT TUE WITH YET ANOTHER SHORTWAVE TO BE DROPPING SOUTHEAST ACROSS THE REGION. HOWEVER...AT THE SFC THE FRONTAL BOUNDARY IS PUSHED WELL SOUTH OF THE AREA WITH CAN HIGH PRESSURE BUILDING TOWARD THE U.P. OF MI. LATEST CONSENSUS NOW HAS LESS TROUGHING OVER THE AREA WED WITH THE SFC HIGH PRESSURE RIDGING OVER THE GREAT LAKES. CONSENSUS TREND OF LOWER SHRA/TSRA CHANCES TUE/WED LOOKS GOOD AT THIS POINT. IF PRESENT TRENDS HOLD WED NIGHT MAY WELL END UP DRY ACROSS THE FCST AREA. BY THU SHORTWAVE ENERGY IN THE MORE WESTERLY FLOW MOVES ACROSS THE NORTH-CENTRAL WITH THIS TROUGH INTO UPPER MIDWEST FOR FRI. SFC LOW/TROUGHING IN THE CENTRAL PLAINS IS SLOWLY LIFTED NORTHEAST INTO THE UPPER MIDWEST...ALONG WITH AN INCREASE OF MOISTURE/INSTABILITY/ LIFT. 20-40 PERCENT SHRA/TSRA CHANCES THU/FRI REASONABLE FOR NOW... BUT GIVEN THE TIMING/DETAIL DIFFERENCES AND LESS THAN DESIRED RUN-TO- RUN CONSISTENCY...CONFIDENCE TO DEVIATE MUCH FROM THE MODEL CONSENSUS IS LACKING. THE MORE ZONAL FLOW NEXT WEEK WOULD MEAN TEMPS NEAR NORMAL...BUT APPEARS MODEL CONSENSUS WITH SLIGHTLY BELOW NORMAL HIGHS IS BEING BIASED BY CLOUDS AND THE SHRA/TSRA CHANCES. MODEL/ ENSEMBLE CONSENSUS HIGHS/LOWS ON DAYS 4-7 REASONABLE UNTIL SHORTWAVE TIMING DETAIL IS CLEARER. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 625 PM CDT FRI AUG 1 2014 WITH SFC HIGH PRESSURE/CLEAR SKIES/LIGHT AND VARIABLE WINDS OVERNIGHT...PRIMARY CONCERN IS VALLEY FOG POTENTIAL. KLSE 23 UTC TEMP/DEW POINT SPREAD OF 14 DEGREES AND WINDS LESS THAN 5 KTS IS CONDUCIVE FOR FOG DEVELOPMENT AFTER 09 UTC...WITH SUPPORT FROM LATEST MOS GUIDANCE. WILL MAINTAIN PREVIOUS FORECAST SHOWING TEMPO FOR FOG AND 1/2 SM VISIBILITY BETWEEN 09 AND 12 UTC. ANY FOG THAT DEVELOPS SHOULD BURN OFF BY 14 UTC. EXPECT CLEAR SKIES AND UNLIMITED VISIBILITY AT KRST OVERNIGHT. FOR BOTH TAF SITES...THERE IS A THREAT FOR ISOLATED SHOWERS AND THUNDERSTORMS SATURDAY AFTERNOON...BUT TIMING AND COVERAGE UNCERTAINTY PRECLUDES MENTION IN CURRENT FORECAST. WILL INTRODUCE SCT AFTERNOON CU IN THE 5000 TO 6000 FT AGL RANGE FOR NOW AND AMEND AS NECESSARY. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT TERM...RRS LONG TERM....RRS AVIATION...ROGERS
Hazardous weather outlook, Aug 1, 4:38 AM CDT, 16 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 438 AM CDT FRI AUG 1 2014 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-021200- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 438 AM CDT FRI AUG 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN...SOUTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. A FEW OF THESE THUNDERSTORMS MAY PRODUCE HAIL OF 1 INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ISOLATED THUNDERSTORMS ARE POSSIBLE SATURDAY AFTERNOON OVER PORTIONS OF CENTRAL AND SOUTHWEST WISCONSIN. SEVERE WEATHER IS NOT EXPECTED. FROM SUNDAY THROUGH THURSDAY...A FRONT WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT. AT THIS TIME...IT IS TOO EARLY TO DISCERN WHETHER ANY OF THESE STORMS WOULD BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH THE WEEKEND. HOWEVER...ANY HAIL OR WIND GUST REPORTS WOULD BE APPRECIATED THIS AFTERNOON AND EVENING. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED. WETENKAMP
In the hours before
Local storm report, Aug 1, 8:21 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
821 PM CDT FRI AUG 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0814 PM HAIL BLACK RIVER FALLS 44.30N 90.85W
08/01/2014 E1.00 INCH JACKSON WI PUBLIC
&&
TMSSpecial weather statement, Aug 1, 8:27 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 827 PM CDT FRI AUG 1 2014 WIZ033-020215- TREMPEALEAU- 827 PM CDT FRI AUG 1 2014 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL TREMPEALEAU COUNTY... AT 826 PM CDT...A STRONG THUNDERSTORM WAS 5 MILES SOUTH OF ELEVA...OR 10 MILES SOUTHEAST OF MONDOVI...MOVING SOUTHEAST AT 10 MPH. DIME SIZE HAIL IS POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CHIMNEY ROCK...ELK CREEK...WALEK KNOB AND THE BORST VALLEY AREA. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4452 9152 4454 9144 4443 9132 4438 9148 TIME...MOT...LOC 0126Z 330DEG 7KT 4451 9147 AJ
Local storm report, Aug 1, 8:27 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
827 PM CDT FRI AUG 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM HAIL BLACK RIVER FALLS 44.30N 90.85W
08/01/2014 E1.50 INCH JACKSON WI LAW ENFORCEMENT
STARTED PEA TO MARBLE THEN TO PING PONG SIZE
&&
TMSLocal storm report, Aug 1, 8:40 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
840 PM CDT FRI AUG 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM HAIL 2 NNE BLACK RIVER FALLS 44.33N 90.83W
08/01/2014 E1.00 INCH JACKSON WI COCORAHS
SHREDDED LEAVES/DENTED CARS/DAMAGED SHINGLES
&&
TMSSpecial weather statement, Aug 1, 8:46 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 846 PM CDT FRI AUG 1 2014 WIZ034-020215- JACKSON- 846 PM CDT FRI AUG 1 2014 ...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL JACKSON COUNTY THROUGH 915 PM CDT... AT 846 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES NORTHEAST OF BLAIR...OR 8 MILES EAST OF WHITEHALL...MOVING SOUTHEAST AT 5 MPH. NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TAYLOR AND HIXTON. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4439 9102 4429 9114 4435 9117 4442 9116 TIME...MOT...LOC 0146Z 317DEG 5KT 4438 9114 AJ
Special weather statement, Aug 1, 8:52 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 852 PM CDT FRI AUG 1 2014 WIZ042-020215- MONROE- 852 PM CDT FRI AUG 1 2014 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MONROE COUNTY THROUGH 915 PM CDT... AT 851 PM CDT...A STRONG THUNDERSTORM WAS OVER SOUTHWESTERN FORT MC COY...OR 8 MILES NORTHEAST OF SPARTA...MOVING SOUTHEAST AT 5 MPH. WINDS UP TO 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FORT MC COY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4404 9075 4407 9070 4402 9056 4395 9071 TIME...MOT...LOC 0151Z 317DEG 5KT 4403 9069 AJ
The office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 7:18 PM CDT | Special Weather Statement | ARX | Jackson | 27 min |
| Aug 1, 7:28 PM CDT | Special Weather Statement | ARX | Juneau | 62 min |
| Aug 1, 7:44 PM CDT | Special Weather Statement | ARX | Jackson | 31 min |
| Aug 1, 7:54 PM CDT | Severe Thunderstorm Warning | ARX | Jackson | 36 min |
| Aug 1, 8:27 PM CDT | Special Weather Statement | ARX | Trempealeau | 48 min |
| Aug 1, 8:46 PM CDT | Special Weather Statement | ARX | Trempealeau | 29 min |
| Aug 1, 9:18 PM CDT | Special Weather Statement | ARX | Monroe | 27 min |
Nearby
Special Weather Statements in Wisconsin, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.